# SDR SWAA2021030447345

- Difficulty date: February 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 67,100 hours, 39,738 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STUB FRAME AT FWD SERVICE DOOR CUTOUT IS CRACKED / REMOVED CRACKED FWD UPPER STUB FRAME AT FWD GALLEY DOOR CUTOUT. LOCATED DRILLED AND INSTALLED NEW STUB FRAME IAW SRM 51-40-02 AND DWG 141A8370
